# SDR HALA0600637

- Difficulty date: July 8, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULK CARGO DOOR CUTOUT AFT FRAME WEB STA 1461 BETWEEN STR 31L - 33L.  REMOVED CORROSION, BULK CARGO DOOR CUTOUT AFT FRAME WEB STA 1461 BETWEEN STR 31 L - 33L, FOUND TO BE WITHIN LIMITS.  TREATED, PRIMED, APPLIED ORIGINAL FINISH IAW SRM 53-00-07/101, SRM 51-10-02, SRM 51-20-01, MM 51-21-10-377.
